)
Pain & fever relief for infants - acetaminophen
Name | Receipt Text | Est. Price | View Product |
---|---|---|---|
![]() CVS | CVS Health Infants' Pain & Fever, 2 OZ, Grape | $11.79 |
cvs
CVS Health Infants' Pain & Fever, 2 OZ, Grape
Est. Price
$11.79
Compare to Infants' Tylenol® Oral Suspension active ingredient. Infants' Pain & Fever, Acetaminophen Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 3 years. Infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache, and is free of alcohol, aspirin, ibuprofen & gluten. ACTIVE INGREDIENT: Infants' Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Infants' Tylenol® Oral Suspension. A LIQUID medicine with the active ingredient acetaminophen 160 mg per 5 mL, Infants' Acetaminophen Oral Suspension temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. PAIN RELIEF FOR CHILDREN: Infants' Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free. SPECIAL DOSING SYSTEM: Use only enclosed syringe specifically designed for use with this product, which contains a pain reliever and fever reducer for children ages 2-3 years. Do not use any other dosing device. Do not use other cups or spoons. Pediatrician Preferred Dosing System. CHILD-RESISTANT SAFETY CAP is designed to protect your little ones. Use as a fast, effective pain reliever and fever reducer.
Do you see any incorrect information on this page? Let us know.